# SDR ABXA9701761

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750298503
- Condition: Corroded
- Location: Bs 695
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INNER SURFACE OF LONGERON 34R AT STA 695, BELOW NUT PLATE RESULTED IN BLENDOUT EXCEEDING SRM LIMITS.  REPAIRED IAW ABX REA D853-20438MR.
